# SDR UIEA2011031700199

- Difficulty date: March 17, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT FRAME OF NR 4 ENG LT CORE COWL.  (REPAIR IAW T2011A71B-635, REV 00)
